# SDR KBM2004F00058

- Difficulty date: February 4, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 5007155
- Part serial: 311
- Condition: Inoperative
- Location: Nr Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR NEEDLE WENT TO ZERO IN FLIGHT.  REMOVED AND REPLACED.
